| Model Number |
MMT-523NAP |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/25/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump received motor error and motor position encoder error.The customer¿s blood glucose level was unknown.The customer reported that they received a motor error alarm.The customer reported that they had received motor position encoder error.The customer reported that the drive support cap was normal.The customer was advised the pump will need to be replaced.The customer was advised to discontinue use of the pump and was advised to refer to back up plan, per health care professional instructions.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Motor error alarm during rewind due to motor encoder signal out of phase.Unable to confirm motor position encoder error alarm and unable to perform any tests due to motor error alarm.